# SDR 2012FA0000761

- Difficulty date: November 4, 2012
- Submitted: November 14, 2012
- Operation: General aviation
- Aircraft: N247E
- Make and model: Waco SRE
- Aircraft serial: 5081
- Aircraft time: 2,814 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Damaged
- Location: Rt Mlg
- Part time: 2,814 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR STRUT FROM FUSELAGE TO LANDING GEAR FAILED ON LANDING.  AFTER STRUT REMOVAL FROM ATTACH POINTS LOTS OF RUST WAS COMING OUT OF THE CRACK CREATED BY THE BEND IN THE STRUT.  THERE WAS A SIGNIFICANT AMOUNT OF RUST IN STRUT WHICH PROBABLY CONTRIBUTED TO FAILURE.
